U.S. doctors online nowAsk doctors free
WA
A 27-year-old male asked:

i've had moderate insomnia ever since increasing my dosage of effexor (venlafaxine) xr to 225 mg about a month ago. will the insomnia ever go away?

1 doctor answer2 doctors weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Insomnia: Your body should gradually adjust to effexor (venlafaxine). If not, see your doctor for dose adjustment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.